CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale numerical algorithms for elastic wave equations with rapidly oscillating coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 336, 页码: 16
Authors:  Dong, Qiao-li;  Cao, Li-qun;  Wang, Xin;  Huang, Ji-zu
Favorite  |  View/Download:18/0  |  Submit date:2019/12/31
Estimating Varying Coefficients for Partial Differential Equation Models 期刊论文
BIOMETRICS, 2017, 卷号: 73, 期号: 3, 页码: 949-959
Authors:  Zhang, Xinyu;  Cao, Jiguo;  Carroll, Raymond J.
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
B-splines  Dynamical models  Inverse problems  LIDAR data  Parameter cascading  System identification  
MULTISCALE COMPUTATION AND CONVERGENCE FOR COUPLED THERMOELASTIC SYSTEM IN COMPOSITE MATERIALS 期刊论文
MULTISCALE MODELING & SIMULATION, 2015, 卷号: 13, 期号: 2, 页码: 661-690
Authors:  Wang, Xin;  Cao, Liqun;  Wong, Yaushu
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
linear time-dependent coupled thermoelastic equations  homogenization  multiscale asymptotic expansion  Laplace transform  finite element method  composite materials  
Fermionic One-Way Quantum Computation 期刊论文
Chinese Physics Letters, 2014, 卷号: 31, 期号: 11
Authors:  Cao Xin;  Shang Yun
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Multiscale finite element algorithm of the eigenvalue problems for the elastic equations in composite materials 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2009, 卷号: 198, 期号: 33-36, 页码: 2539-2554
Authors:  Zhang, Lei;  Cao, Li-Qun;  Wang, Xin
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Eigenvalue problem  Elastic equations  Composite materials  Multiscale finite element method  
基于TEI@I方法论的香港集装箱吞吐量预测方法 期刊论文
运筹与管理, 2009, 卷号: 000, 期号: 004, 页码: 82
Authors:  田歆;  曹志刚;  骆家伟;  鲍勤;  陆凤彬;  汪寿阳
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution